# SDR 2003FA0001199

- Difficulty date: September 3, 2003
- Submitted: December 2, 2003
- Operation: General aviation
- Aircraft: N64M
- Make and model: Piper PA-23
- Aircraft serial: 23534
- Aircraft time: 6,000 hours
- Engine: Lyc O320*
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: 1709303
- Condition: Cracked
- Location: Empennage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED CRACKS DURING ROUTINE INSPECTION.  AD 58-01-06 HAD BEEN COMPLIED WITH BY REPLACEMENT OF PN 1709303.
